Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A trace formula for two unitary operators with rank one commutator


Author: Khristo N. Boyadzhiev
Journal: Proc. Amer. Math. Soc. 113 (1991), 157-162
MSC: Primary 47B47; Secondary 47A55, 47B20
MathSciNet review: 1057950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short and independent proof of the Carey-Pincus trace formula for pairs of unitary operators $ U,V$ with $ \operatorname{Rank} [U,V] = 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B47, 47A55, 47B20

Retrieve articles in all journals with MSC: 47B47, 47A55, 47B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1057950-X
PII: S 0002-9939(1991)1057950-X
Article copyright: © Copyright 1991 American Mathematical Society